# SDR SWAA2021041964271

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 1,627 hours, 741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 OF 6 FLAHSLIGHTS INOP OK TO CONTINUE PER MEL 25-64-02 SP1B TRACK# 108376 ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / RESTORED AND PERFORMED OPERATIONAL CHECK OF ALL EMERGENCY FLASHLIGHTS REPLACED BATTERYS IN FLASHLIGHTS STOWED IN FWD JUMPSEAT AND AFT LEFT JUMPSEAT ALL FLASHLIGHTS TEST AND ARE IN SERVICABLE CONDITION PER AMM 25-64-00 CL# 87077.
